# SDR GTIA9700057

- Difficulty date: December 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - NR 4 FLOOR PANEL HAS DELAMINATING DOUBLER AND SOME AREAS MISSING, ONE CRACKED SCREW HOLE, INSULATION MISSING AND MYLAR BROKEN.  REPAIRED DELAMINATING DOUBLER AND INSTALLED MISSING DOUBLERS PER MM 53-20-1.  REPAIRED CRACKED SCREW HOLE PER SRM 53-05 AND 53-01.  FABRICATED REPAIR DOUBLER AND INSTALLED PER 53-05.  INSTALLED MISSING INSULATION AND REPAIRED BROKEN MYLAR PER MM 25-22-0.  ALODINED AND PRIMED PER SRM 51-10-3.  (M)
